×

Found 212 Documents (Results 1–100)

Spectral monotonicity for Schrödinger operators on metric graphs. (English) Zbl 1479.34055

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 291-310 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A family of diameter-based eigenvalue bounds for quantum graphs. (English) Zbl 1473.81070

Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 213-239 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simplest graphs with small edges: asymptotics for resolvents and holomorphic dependence of spectrum. (Russian. English summary) Zbl 1463.34127

Ufim. Mat. Zh. 11, No. 2, 56-71 (2019); translation in Ufa Math. J. 11, No. 2, 56-70 (2019).
MSC:  34B45 34L40 34L15
PDF BibTeX XML Cite
Full Text: DOI MNR

Perturbation of threshold of the essential spectrum of the Schrödinger operator on the simplest graph with a small edge. (English. Russian original) Zbl 1426.34039

J. Math. Sci., New York 239, No. 3, 248-267 (2019); translation from Probl. Mat. Anal. 97, 15-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the relationship between the multiplicities of eigenvalues in finite- and infinite-dimensional problems on graphs. (English. Ukrainian original) Zbl 1498.39003

Ukr. Math. J. 69, No. 4, 521-533 (2017); translation from Ukr. Mat. Zh. 69, No. 4, 445-455 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Spectral properties of the complex Airy operator on the half-line. (English. Russian original) Zbl 1372.34131

Funct. Anal. Appl. 51, No. 1, 66-79 (2017); translation from Funkts. Anal. Prilozh. 51, No. 1, 82-98 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the spectra of first-order language properties for random graphs. (English. Russian original) Zbl 1325.05154

Dokl. Math. 92, No. 1, 503-506 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 463, No. 6, 642-645 (2015).
MSC:  05C80 05C50 05C35
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions and generalized eigenfunctions of boundary-value problems on a geometric graph. (English. Russian original) Zbl 1306.34045

Russ. Math. 58, No. 3, 1-13 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 3, 3-18 (2014).
MSC:  34B45 34L15 34L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software